# SDR MALA976123

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 42
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE LEFT AND RIGHT WS 42 AFT SPAR ANGLE CRACKS.  MAINTENANCE REFERENCE STEP 2.3.2. CRACKS HAVE ALREADY BEEN APPROVED ON SAAB STATEMENT 72SAS1558.  NO FURTHER ACTION IS REQUIRED.
